ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

January 2019 , Volume 6 , Issue 1

Select all articles

Export/Reference:

The value of a minimax problem involving impulse control
Brahim El Asri
2019, 6(1): 1-17 doi: 10.3934/jdg.2019001 +[Abstract](392) +[HTML](242) +[PDF](433.41KB)
Local completeness, Pareto efficiency and Mackey Bishop-Phelps cones
Elvio Accinelli and Armando García
2019, 6(1): 19-25 doi: 10.3934/jdg.2019002 +[Abstract](363) +[HTML](200) +[PDF](320.63KB)
An accretive operator approach to ergodic zero-sum stochastic games
Antoine Hochart
2019, 6(1): 27-51 doi: 10.3934/jdg.2019003 +[Abstract](421) +[HTML](290) +[PDF](529.79KB)
On the pricing of Asian options with geometric average of American type with stochastic interest rate: A stochastic optimal control approach
María Teresa V. Martínez-Palacios, Adrián Hernández-Del-Valle and Ambrosio Ortiz-Ramírez
2019, 6(1): 53-64 doi: 10.3934/jdg.2019004 +[Abstract](560) +[HTML](250) +[PDF](382.06KB)
A differential game on Wasserstein space. Application to weak approachability with partial monitoring
Vianney Perchet and Marc Quincampoix
2019, 6(1): 65-85 doi: 10.3934/jdg.2019005 +[Abstract](390) +[HTML](251) +[PDF](504.26KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]